# SDR VNAA202211161112

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 17,405 hours, 15,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN AFTER TAKEOFF AROUND ROW 8. / AFTER TALKING WITH CREW AND SMELL OF THE PASSENGER COMPARTMENT SUSPECT RESIDUAL WASH SOLUTION IN BOTH ENGINES. TROUBLESHOT SMOKE SMELL IAW CRJ900 FIM 21-22-00-810-806 USING FLOW CHART. PERFORMED HIGH POWER BLEED SYSTEM DRY OUT ON LH AND RH ENGINES IAW CRJ900 AMM 72-00-00-100-801-A01. NO SMOKE OR SMELL OF SMOKE NOTICED AFTER DRY OUT. ALSO PERFORMED OPERATIONAL TEST OF PASSENGER COMPARTMENT LIGHTS IAW CRJ900 AMM 33-21-00-710-801, OPERATIONAL TEST OF THE AIR CONDITIONING SYSTEM IAW CRJ900 AMM 21-51-00-710-801, AND PERFORMED GVI OF PSU AND OUTLETS AT SEAT 4,8, AND 9. ALL OP CHECKS GOOD. REFER TO TRFKE009PNRR FOR ENGINE WATERWASH.
